# SDR HEEA955849

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066107100
- Condition: Defective
- Location: Cockpit Atc
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOTING C/H GOING OUT. UNIT WOULD NOT RECEIVE.  FOUND HEAVY CORROSION AND FOUND INSULATOR BUSHINGS ON Q501 TRANSISTOR AND ON Q104 TRANSISTOR WERE BURNT.  REPLACED BUSHINGS, CLEANED CORROSION AND APPLIED ALODINE.  ALIGNED RECEIVER AND IF SECTIONS.  ALSO TRANSMITTER WAS ALIGNED.  UNIT BENCH CHECK GOOD.
